# SDR DHL2006807001

- Difficulty date: February 20, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED EMER EXIT LIGHT BATTERY DUE TO EXTREME COLD PLACED IN WARM ENVIRONMENT REINSTALL BEFORE FLT.  RE-INSTALLED EMER EXIT LIGHT BATTERY ASSY REF MM 33-50-1 OPS CHECKED NORMAL.
